# SDR ASOA03646

- Difficulty date: December 14, 2003
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- System (JASC): 5200 · Doors
- Part: Fitting
- Part number: 601R3807413
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE FORWARD CABLE ANCHOR MOUNT FITTING ON THE PASSENGER DOOR WAS FOUND CRACKED.  MAINTENANCE IS REMOVING AND REPLACING THE FORWARD CABLE ANCHOR MOUNT FITTING ON THE PASSENGER DOOR.  (M)
